# SDR ABXA010122

- Difficulty date: December 13, 2000
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- Aircraft time: 73,006 hours, 25,341 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 56139RT
- Condition: Corroded
- Location: Wing
- Part time: 73,006 hours, 25,341 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING SPAR AFT FACE AT UPPER DIHEDRAL HAD CORROSION EXTENDING DOWN FROM THE TOP OF AFT FACE TO BOTTOM OF THE REAR SPAR.  MAINTENANCE INSPECTED AND REPLACED THE SPAR WEB.
